Please use this identifier to cite or link to this item: doi:10.22028/D291-41998
Volltext verfügbar? / Dokumentlieferung
Title: Constructive arithmetics in Ore localizations of domains
Author(s): Hoffmann, Johannes
Levandovskyy, Viktor
Language: English
Title: Journal of Symbolic Computation
Volume: 98 (2020)
Pages: 23-46
Publisher/Platform: Elsevier
Year of Publication: 2019
Free key words: Ore localization
Noncommutative algebra
Algorithms
DDC notations: 500 Science
Publikation type: Journal Article
Abstract: For a non-commutative domain R and a multiplicatively closed set S the (left) Ore localization of R at S exists if and only if S satisfies the (left) Ore property. Since the concept has been introduced by Ore back in the 1930’s, Ore localizations have been widely used in theory and in applications. We investigate the arithmetics of the localized ring S−1R from both theoretical and practical points of view. We show that the key component of the arithmetics is the computation of the intersection of a left ideal with a submonoid S of R. It is not known yet whether there exists an algorithmic solution of this problem in general. Still, we provide such solutions for cases where S is equipped with additional structure by distilling three most frequently occurring types of Ore sets. We introduce the notion of the (left) saturation closure and prove that it is a canonical form for (left) Ore sets in R. We provide an implementation of arithmetics over the ubiquitous G-algebras in Singular:Plural and discuss questions arising in this context. Numerous examples illustrate the effectiveness of the proposed approach.
DOI of the first publication: 10.1016/j.jsc.2019.07.005
URL of the first publication: https://doi.org/10.1016/j.jsc.2019.07.005
Link to this record: urn:nbn:de:bsz:291--ds-419988
hdl:20.500.11880/37584
http://dx.doi.org/10.22028/D291-41998
ISSN: 0747-7171
Date of registration: 6-May-2024
Faculty: MI - Fakultät für Mathematik und Informatik
Department: MI - Mathematik
Professorship: MI - Keiner Professur zugeordnet
Collections:SciDok - Der Wissenschaftsserver der Universität des Saarlandes

Files for this record:
There are no files associated with this item.


Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.